# SDR CALA2021071201059

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5725664320200
- Condition: Cracked
- Location: Fr 69/70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT L/H BETWEEN FR-69/70 STRINGER 23L UNDER FLOOR HAS CRACK SHEAR PLATE A3NB-53-3-6222 PER HAECO LCQ N/R 9296275/3627 5 GENERATED BY V919150. REMOVED SHEAT PLATE IAW A320 SRM 51-42-11-001 PROC 4A-E REC''D PR OPER REPLACEMENT PART, LOCATED, DRILLED & DEBURRED IAW A320 SRM 51-44-11-001 PARA 2A,B. INSTALLED SHEAT PLATE IAW A320 SRM 51-42 -11-001 PROC E 1,A THRU G. REPROTECTED SURFACE IAW A320 SRM 51-7 5-12-911-002 PROC 2A,6,7 AT HAECO LCQ ON HANGAR NR 9296275/36275 PERFORMED BY MECH V061737 RII INSP PERFORMED BY N078570
